Open Access

$q$-deformed algebras $U_q(so_n)$ and their representations

Full Text

Coming Soon.

Article Information

Title$q$-deformed algebras $U_q(so_n)$ and their representations
SourceMethods Funct. Anal. Topology, Vol. 3 (1997), no. 4, 51-63
MathSciNet MR1770678
CopyrightThe Author(s) 1997 (CC BY-SA)

Google Scholar Metrics

Citing articles in Google Scholar
Similar articles in Google Scholar

Export article

Save to Mendeley

Citation Example

A. M. Gavrilik and N. Z. Iorgov, $q$-deformed algebras $U_q(so_n)$ and their representations, Methods Funct. Anal. Topology 3 (1997), no. 4, 51-63.


@article {MFAT22,
    AUTHOR = {Gavrilik, A. M. and Iorgov, N. Z.},
     TITLE = {$q$-deformed algebras $U_q(so_n)$ and their  representations},
   JOURNAL = {Methods Funct. Anal. Topology},
  FJOURNAL = {Methods of Functional Analysis and Topology},
    VOLUME = {3},
      YEAR = {1997},
    NUMBER = {4},
     PAGES = {51-63},
      ISSN = {1029-3531},
  MRNUMBER = {MR1770678},
       URL = {},

All Issues